Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is it because of PCOD that I am experiencing hair loss ?

i have hair is getting thinner,almost nil in the front side.what diet should i take
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It may be due to excess androgens due to PCOD. You need to lose weight which will reverse most problems. Stop eating junk food. Eat fresh fruits and vegetables everyday. Drink plenty of water. Do brisk walking everyday for 40 minutes. Get your blood sugar tested for Diabetes as well. You can consult a Dermatologist if there is hairfall as this can reverse by Minoxidil lotion.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor